MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, LEFT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, LEFT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE CAGE GLENOID M, POST AUG, LEFT
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately six months post initial left side tsa, the 68 y/o female patient had a revision due to primary glenoid failure and patient was converted to a reverse tsa.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain x-rays.The device is not available for evaluation.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
H3: the reason for the revision reported is unclear, but the reported glenoid failure may have been referring to loosening of the glenoid component or detachment of the center cage/pegs.The cause of the failure could not be determined from the images provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d8, g1, h6 - health effect - clinical code, medical device problem code, component code, investigation findings and investigation conclusions.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID M, POST AUG, LEFT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16390063
Report Number1038671-2023-00177
Device Sequence Number14879464
Product Code KWT
UDI-Device Identifier10885862196170
UDI-Public10885862196170
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Model NumberEQUINOXE CAGE GLENOID M, POST AUG, LEFT
Device Catalogue Number314-13-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer04/11/2024
02/24/2026
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date04/23/2024
03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EQUINOX SQUARE TORQUE DEFINE SCREW DRIVE KIT; EQUINOXE CAGE GLENOID M, POST AUG, LEFT; EQUINOXE REPLICATOR PLATE 4.5MM O/S; EQUINOXE, HUMERAL HEAD SHORT, 44MM (ALPHA); EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; GLND KWIRE; GPS IMPLANT KIT V2; SHOULDR GPS HEX PINS KIT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexFemale